Skip to main content
padlock icon - secure page this page is secure

Two pediatric cases of isotretinoin‐induced sacroiliitis successfully treated with adalimumab

Buy Article:

$52.00 + tax (Refund Policy)

Isotretinoin is widely used in severe acne. Isotretinoin has many side effects. Sacroiliitis is one of these side effects and has been rarely reported in the children. Herein, we present two children with isotretinoin‐induced sacroiliitis resistant to anti‐rheumatic drugs and successfully treated with adalimumab.
No References
No Citations
No Supplementary Data
No Article Media
No Metrics

Keywords: Adalimumab; acne vulgaris; isotretinoin; sacroiliitis

Document Type: Research Article

Publication date: September 1, 2020

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more